Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I experienced light bleeding mid-cycle & a light orange-pink bleeding

I m 34 and last month I experienced light bleeding mid-cycle, something that has never happened to me before. Around the same time I had some kind of stomach virus that caused a stabbing pain after eating along and with a tiny bit of blood in my urine. My last period (which was seven days late) ended 14 days ago and today I had some minor cramping, followed by bleeding that was a light orange-pink. I don t know if I should be alarmed, since I m in otherwise excellent health.
Asked On : Fri, 28 Jan 2011
Answers:  1 Views:  499
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello! Welcome to HealthcareMagic
The type of mid-cycle slight bleeding & cramping you are suffering is most likely due to Mittelschermz, which is due to follicle rupture & subsequent ovulation. There is no need to worry; an NSAID at time of pain will help you. Please also take a gynec opinion as you are 34, a cervix examamination may be useful. Good luck.
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor